# SDR ASOA201001186

- Difficulty date: August 26, 2010
- Submitted: August 27, 2010
- Operation: Air carrier
- Aircraft: N889AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7538
- Aircraft time: 20,741 hours, 17,722 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Corroded
- Location: Bs 319.7
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR CUTOUT LOWER SILL JOINT BRACKET CORRODED AT FS 319.70.  REMOVED FLOORBOARD LANDING FWD OF SERVICE DOOR TO ACCESS JOINT BRACKET IAW SRM 51-42-06.  REMOVED FWD SERVICE DOOR CUTOUT TRIM PANEL TO ACCESS JOINT BRACKET BY REMOVING 3 EA SCREWS.  REMOVED JOINT BRACKET AT FS 319.70 IAW SRM 51-42-21.  INSTALLED JOINT BRACKET AT FS 319.70 RBL 36 IAW SRM 51-42-21.  INSTALLED FLOOR LANDING FWD OF SERVICE DOOR IAW SRM 51-42-06.  INSTALLED TRIM PANEL FWD OF SERVICE DOOR IAW AMM 25-26-01-400-801.
